Solpadeine Headache Soluble 16 Tablets

5.00 out of 5 based on 1 customer rating

Solpadeine Headache Soluble 16 Tablets

Solpadeine Headache Soluble Tablets are formulated to provide effective relief :

For relief from:

  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain & Toothache
  • Rheumatic pain

£2.99

Compare

Solpadeine Headache Soluble 16 Tablets

Solpadeine Headache Soluble Tablets are formulated to provide effective relief : For relief from:
  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain & Toothache
  • Rheumatic pain

Solpadeine Headache Soluble 16 Tablets

Solpadeine headache (paracetamol and caffeine)

Solpadeine headache tablets and soluble tablets contain paracetamol and caffeine

Solpadeine Headache contains a dual action formula, Paracetamol and Caffeine, for fast and effective pain relief. Suitable for headaches, migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and relief of the symptoms of colds, flu, and sore throats.

  • Fast and effective formula: Paracetamol and Caffeine
  • The soluble tablets get to work 2x faster than Paracetamol alone*

HOW IT WORKS

Each of our products contain a specific combination of ingredients designed to effectively relieve a number of pain types.

PARACETAMOL

Relieves your pain symptoms

CAFFEINE

Helps speed up the absorption of Paracetamol

Brand

Solpadeine

Solpadeine  Pain Relief  Range

PAIN…IT CAN BE, WELL, A PAIN.

The Solpadeine product range of clinically proven dual and triple action painkillers delivers relief when you need it most. We believe the more you understand about the pain you’re suffering, the more empowered you are to do something positive about it.

FORMULATED TO HELP RELIEVE YOUR PAIN

When everyday pains like a headache, joint pain, or toothache take over, why not try Solpadeine, our over-the-counter pain relief that comes in a range of formulations, so you don’t need to be held back by pain.
Brand

How To Use

How to take Solpadeine Headache Tablets:

Adults, including the elderly and children aged 12 years and over: Take 2 tablets, dissolved in water, every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 unless your doctor tells you to. Do not exceed the stated dose. If symptoms persist consult your doctor.

Product Details

Caution before taking Solpadeine Headache:

This product contains paracetamol. Do not take with any other paracetamol-containing products. Avoid drinking too much coffee or tea when taking these tablets.

Solpadeine Headache Tablets should not be taken:

If you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed above.

Please see your doctor before you take Solpadeine Headache Tablets:

  • If you are taking metoclopramide or domperidone – used to treat nausea and vomiting.
  • If you are taking colestyramine – used to treat high cholesterol.
  • If you have severe liver or severe kidney disease.
  • If you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Headache Tablets.
  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take Solpadeine Headache Tablets if you are pregnant. You can take this medicine whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

  • Do not use this medicine after the “Use by end of” date shown on the pack.
  • Keep all medicines out of the reach and sight of children.
  • Do not store above 25°C.

Ingredeints

Each Solpadeine Headache Tablet contains the active ingredients:

Paracetamol 500 mg and Caffeine 65 mg. The tablets also contain: starch, polyvinyl pyrrolidone, potassium sorbate, talc, stearic acid, croscarmellose sodium. The film coat contains hydroxypropyl methylcellulose and triacetin.

Side Effects

Possible side effects whilst taking Solpadeine Headache Tablets?

Most people taking this medicine find it causes them no problems. However, occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if the tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.

1 review for Solpadeine Headache Soluble 16 Tablets

    • 5 out of 5
    Solpadeine Headache Soluble 16 Tablets

    Val Rose (verified owner)

    Verified reviewVerified review - view originalExternal link


    fast dispatch and delivery

    Was this review helpful to you?
    Yes
    No
    Solpadeine Headache Soluble 16 Tablets

    Julie Cutbush


    Hello Val. Thanks so much for your 5-star review! We’re glad to hear about positive experience using Solpadeine and we hope to see you soon.
    Regards

    Julie Cutbush
    Manager
    Dock Pharmacy

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

You Might Also Like

Other Products From This Seller